MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8637-40
Medical Device Problem Codes Migration or Expulsion of Device (1395); Insufficient Flow or Under Infusion (2182); Excessive Heating (4030)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bruise/Contusion (1754); Foreign Body Reaction (1868); Nausea (1970); Dizziness (2194); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury

Brand Name
SYNCHROMED II
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50821009
Report Number3004209178-2026-15879
Device Sequence Number18679978
Product Code LKK
UDI-Device Identifier00763000634100
UDI-Public(01)00763000634100(17)240314
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2024
Device Model Number8637-40
Device Catalogue Number8637-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale